Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The Thom space periodicity of classifying spaces


Author: Denis Sjerve
Journal: Proc. Amer. Math. Soc. 65 (1977), 165-170
MSC: Primary 55F35
DOI: https://doi.org/10.1090/S0002-9939-1977-0645381-6
MathSciNet review: 0645381
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If G is any topological group then there exists a classifying space $ {B_G}$. In this paper we shall exhibit a fiber bundle a over $ {B_G}$ such that the Thom complex $ B_G^\omega $ is homeomorphic to $ {B_G}$. As an application we give a new proof of the Freudenthal Suspension Theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55F35

Retrieve articles in all journals with MSC: 55F35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0645381-6
Keywords: Classifying spaces, Thom complexes, Milnor join construction, periodicity
Article copyright: © Copyright 1977 American Mathematical Society